# SDR AALA202311059993

- Difficulty date: November 2, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A320*
- Aircraft serial: 1412
- Aircraft time: 72,666 hours, 27,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Pinched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE LIGHTS AT SEAR ROWS 21 ABC AND 22 ABC ARE INOPERATIVE. MAINTENANCE FOUND WIRE PINCHED UNDER SEAT 21ABC AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK OF TEH EMERGENCY LIGHTS AT SEAT ROWS 21 ABC AND 22 ABC AS ACCOMPLISHED.
